MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SP2 MOD TIB DRL NP15MM SZ4-6; DRILLS (BITS, SLEEVES, GUIDES) : DRILLS

DEPUY ORTHOPAEDICS INC US SP2 MOD TIB DRL NP15MM SZ4-6; DRILLS (BITS, SLEEVES, GUIDES) : DRILLS
Model Number 96-6381
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Investigation summary: examination of the returned device confirmed the reported event.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the surgeon noticed that our size 4-6 cemented tibial drill was dull and needed to be sharpened.The drill did work for the case but needs to be replaced.The two drills being returned are complete and had no pieces that broke off of it.No surgical delay.On (b)(6) 2020 - 2 devices were received for investigations.

Brand Name
SP2 MOD TIB DRL NP15MM SZ4-6
Common Device Name
DRILLS (BITS, SLEEVES, GUIDES) : DRILLS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11055561
Report Number1818910-2020-27438
Device Sequence Number11822661
Product Code HWE
UDI-Device Identifier10603295248231
UDI-Public10603295248231
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96-6381
Device Catalogue Number966381
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/20/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/08/2020
Initial Report FDA Received Date12/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1